# SDR SWIA201125387

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 24,769 hours, 19,932 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WAS SELECTED DOWN, NOSE GEAR CAME DOWN AND BOTH MAIN GEARS REMAINED UP.  USED EMERGENCY RELEASE AND ALL GEAR MOVED DOWN AND LOCKED.  (FLT 4585)  REPLACED MAIN LANDING GEAR SELECTOR VALVE PER AMM.
